# SDR UPS98825657

- Difficulty date: December 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, RT WING OTBD AILERON T/E PNL, DELAMINATING AND SHOWS SIGNS OF CORROSION.  REPAIRED IAW SRM 51-1-9A.
